Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Reason for two periods in a month? Twice missed pill, started spotting after intercourse

Hi I m curious to know why I had two periods in less than a month. I m on birth control but missed two active pills. My regular scheduled period came on November 22nd. I had intercourse with my boyfriend on december 6th and after it I started to spot with a little bit of white tissue when I urinated (sorry it sounds gross). It s now been almost a week and it hasn t stopped. At first it was ligh but then got heavier, it was bright red. Tuesday and Wednesday it s just been light brown/red. Please let me know what you think.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
hi,since you have missed two pills you have had intermittent bleeding which is called breakthrough bleeding.its not pregnancy so you need not worry.use a barrier contraceptive in addition this month and don't discontinue the regular with your birth control pills.all the best and take care.
Answered: Fri, 2 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor